# SDR USAA980219

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 706-714
- Part time: 40,455 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CRACK 1 INCH LONG STATION 706 TO 714 LBL 25 LONGITUDIAL FLOORBEAM.  INSTALLED DOUBLER, REPAIRED PER SRM 51-40-2 FIG 1.  (M)
